Inventiones mathematicae

, Volume 145, Issue 2, pp 251–278

A new variational characterization of three-dimensional space forms

Authors

  • Matthew J. Gursky
    • Department of Mathematics, Indiana University, Bloomington, IN 47405, USA
  • Jeff A. Viaclovsky
    • Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139, USA (e-mail: jeffv@math.mit.edu)

DOI: 10.1007/s002220100147

Cite this article as:
Gursky, M. & Viaclovsky, J. Invent. math. (2001) 145: 251. doi:10.1007/s002220100147

Copyright information

© Springer-Verlag Berlin Heidelberg 2001